# SDR GLBA96097

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 311694201
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SPI - CREW REPORTED RT TORQUE GAUGE INOPERATIVE (READS ZERO).  THEY RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED RT TORQUE SENSOR.  OPS CHECK WAS GOOD.  (X)
